Translator Disclaimer
2014 Expansions of monomial ideals and multigraded modules
Shamila Bayati, Jürgen Herzog
Rocky Mountain J. Math. 44(6): 1781-1804 (2014). DOI: 10.1216/RMJ-2014-44-6-1781

Abstract

We introduce an exact functor defined on multigraded modules which we call the expansion functor and study its homological properties. The expansion functor applied to a monomial ideal amounts to substitute the variables by monomial prime ideals and to apply this substitution to the generators of the ideal. This operation naturally occurs in various combinatorial contexts.

Citation

Download Citation

Shamila Bayati. Jürgen Herzog. "Expansions of monomial ideals and multigraded modules." Rocky Mountain J. Math. 44 (6) 1781 - 1804, 2014. https://doi.org/10.1216/RMJ-2014-44-6-1781

Information

Published: 2014
First available in Project Euclid: 2 February 2015

zbMATH: 1327.13042
MathSciNet: MR3310948
Digital Object Identifier: 10.1216/RMJ-2014-44-6-1781

Subjects:
Primary: 13C13, 13D02

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.44 • No. 6 • 2014
Back to Top